MathSciNet Relay Station
MathSciNet bibliographic data
MR74745 62.0X
Basu, D. On statistics independent of a complete sufficient statistic. Sankhyā 15 (1955), 377–380.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement